# SDR USAA030179

- Difficulty date: August 25, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM CORRODED 2 INCHES BY 4 INCHES LONG, RT KEELBEAM STATION 520 AT STRINGER 28 RT.  REPLACED WTH FORWARD SECTION OF NEW KEEL BEAM AND SPLICE ANGLES AT STATION S40R PER TYP REP 53-60-09.  (M)
